Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 307823, 6 pages
http://dx.doi.org/10.1155/2014/307823
Research Article

Levenberg-Marquardt Method for the Eigenvalue Complementarity Problem

1School of Management, University of Shanghai for Science and Technology, Shanghai 200093, China
2College of Mathematics, Qingdao University, Qingdao 266071, China

Received 22 June 2014; Revised 28 August 2014; Accepted 29 August 2014; Published 30 October 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 Yuan-yuan Chen and Yan Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Júdice, M. Raydan, S. S. Rosa, and S. A. Santos, “On the solution of the symmetric eigenvalue complementarity problem by the spectral projected gradient algorithm,” Numerical Algorithms, vol. 47, no. 4, pp. 391–407, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. J. Júdice, H. D. Sherali, and I. M. Ribeiro, “The eigenvalue complementarity problem,” Computational Optimization and Applications, vol. 37, no. 2, pp. 139–156, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. F. Ma, “The semismooth and smoothing Newton methods for solving Pareto eigenvalue problem,” Applied Mathematical Modelling, vol. 36, no. 1, pp. 279–287, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Adly and A. Seeger, “A nonsmooth algorithm for cone-constrained eigenvalue problems,” Computational Optimization and Applications, vol. 49, no. 2, pp. 299–318, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Adly and H. Rammal, “A new method for solving Pareto eigenvalue complementarity problems,” Computational Optimization and Applications, vol. 55, no. 3, pp. 703–731, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. J. Júdice, H. D. Sherali, I. M. Ribeiro, and S. S. Rosa, “On the asymmetric eigenvalue complementarity problem,” Optimization Methods and Software, vol. 24, no. 4-5, pp. 549–568, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Pinto da Costa and A. Seeger, “Cone-constrained eigenvalue problems: theory and algorithms,” Computational Optimization and Applications, vol. 45, no. 1, pp. 25–57, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. Wang, Q. Liu, and C. Ma, “Smoothing SQP algorithm for semismooth equations with box constraints,” Computational Optimization and Applications, vol. 55, no. 2, pp. 399–425, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Facchinei and C. Kanzow, “A nonsmooth inexact Newton method for the solution of large-scale nonlinear complementarity problems,” Mathematical Programming, vol. 76, no. 3, pp. 493–512, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Y. Fan and Y. Y. Yuan, “On the quadratic convergence of the Levenberg-Marquardt method without nonsingularity assumption,” Computing. Archives for Scientific Computing, vol. 74, no. 1, pp. 23–39, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S.-Q. Du and Y. Gao, “The Levenberg-Marquardt-type methods for a kind of vertical complementarity problem,” Journal of Applied Mathematics, vol. 2011, Article ID 161853, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Y. Fan, “A Shamanskii-like Levenberg-Marquardt method for nonlinear equations,” Computational Optimization and Applications, vol. 56, no. 1, pp. 63–80, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. Behling and A. Fischer, “A unified local convergence analysis of inexact constrained Levenberg-Marquardt methods,” Optimization Letters, vol. 6, no. 5, pp. 927–940, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. K. Ueda and N. Yamashita, “Global complexity bound analysis of the Levenberg-Marquardt method for nonsmooth equations and its application to the nonlinear complementarity problem,” Journal of Optimization Theory and Applications, vol. 152, no. 2, pp. 450–467, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. F. Facchinei, A. Fischer, and M. Herrich, “A family of Newton methods for nonsmooth constrained systems with nonisolated solutions,” Mathematical Methods of Operations Research, vol. 77, no. 3, pp. 433–443, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. H. Jiang, M. Fukushima, L. Qi, and D. Sun, “A trust region method for solving generalized complementarity problems,” SIAM Journal on Optimization, vol. 8, no. 1, pp. 140–157, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. D. P. Bertsekas, Constrained Optimization and Lagrange Multiplier Methods, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  18. A. P. da Costa and A. Seeger, “Numerical resolution of cone-constrained eigenvalue problems,” Computational & Applied Mathematics, vol. 28, no. 1, pp. 37–61, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus